MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; IMPLANTED PORT

BARD ACCESS SYSTEMS POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; IMPLANTED PORT
Model Number 1708070
Medical Device Problem Codes Difficult to Insert (1316); Suction Problem (2170); Failure to Infuse (2340)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned for evaluation.Therefore, the investigation is inconclusive for the reported difficult to insert, unable to infuse and aspirate issue.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1708070 implanted port allegedly experienced difficult to insert, unable to infuse and aspirate issue.This information was received from one source.This malfunction did not involve a patient as there was no patient contact.Age, weight, and gender were not provided.

Brand Name
POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
IMPLANTED PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key11211388
Report Number3006260740-2021-80009
Device Sequence Number17073449
Product Code LJT
UDI-Device Identifier00801741026652
UDI-Public(01)00801741026652
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1708070
Device Catalogue Number1708070
Device Lot NumberREEP4309
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/21/2021
Patient Sequence Number1